# SDR ASOA2013031303174

- Difficulty date: February 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE EXIT SIGN LIGHT FAILED FUNCTIONAL TEST.  REMOVED LIGHT IAW AMM 33-51-09-000-802.  INSTALLED SERVICEABLE LIGHT IAW AMM 33-51-09-400-802.
